On morphisms into contractible surfaces of Kodaira logarithmic dimension 1

Shulim Kaliman, Leonid Makar-Limanov

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)797-810
Number of pages14
JournalJournal of the Mathematical Society of Japan
Volume48
Issue number4
DOIs
StatePublished - 1996

Fingerprint

Morphisms
Logarithmic

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On morphisms into contractible surfaces of Kodaira logarithmic dimension 1. / Kaliman, Shulim; Makar-Limanov, Leonid.

In: Journal of the Mathematical Society of Japan, Vol. 48, No. 4, 1996, p. 797-810.

Research output: Contribution to journalArticle

@article{788148ca2e724551b8da844ffe9c21be,
title = "On morphisms into contractible surfaces of Kodaira logarithmic dimension 1",
author = "Shulim Kaliman and Leonid Makar-Limanov",
year = "1996",
doi = "10.2969/jmsj/04840797",
language = "English (US)",
volume = "48",
pages = "797--810",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "4",

}

TY - JOUR

T1 - On morphisms into contractible surfaces of Kodaira logarithmic dimension 1

AU - Kaliman, Shulim

AU - Makar-Limanov, Leonid

PY - 1996

Y1 - 1996

UR - http://www.scopus.com/inward/record.url?scp=0040310996&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040310996&partnerID=8YFLogxK

U2 - 10.2969/jmsj/04840797

DO - 10.2969/jmsj/04840797

M3 - Article

AN - SCOPUS:0040310996

VL - 48

SP - 797

EP - 810

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 4

ER -